# SDR DALA2016080805821

- Difficulty date: August 7, 2016
- Submitted: August 8, 2016
- Operation: Air carrier
- Aircraft: N959AT
- Make and model: Boeing 717-200
- Aircraft serial: 55021
- Aircraft time: 43,956 hours, 30,214 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED LT CLIP FRAME ON CANTED KEELBEAM, STA 681 AND STA 696, CARD 16, ZONE 140.  FRAME CLIPS ON STA Y=681 AND Y=696 WERE REPAIRED IAW SRM 51-70-11, FIG 201.
